Research article

Certain properties of multivalent analytic functions defined by $ q $-difference operator involving the Janowski function

  • Received: 28 January 2021 Accepted: 31 May 2021 Published: 04 June 2021
  • MSC : 05A30, 11B65, 30C45, 47B38

  • A new subclass of multivalent analytic functions is defined by means of $ q $-difference operator and Janowski function. Some properties of functions in this new subclass such as sufficient and necessary conditions, coefficient estimates, growth and distortion theorems, radii of starlikeness and convexity, partial sums and closure theorems are studied.

    Citation: Bo Wang, Rekha Srivastava, Jin-Lin Liu. Certain properties of multivalent analytic functions defined by $ q $-difference operator involving the Janowski function[J]. AIMS Mathematics, 2021, 6(8): 8497-8508. doi: 10.3934/math.2021493

    Related Papers:

  • A new subclass of multivalent analytic functions is defined by means of $ q $-difference operator and Janowski function. Some properties of functions in this new subclass such as sufficient and necessary conditions, coefficient estimates, growth and distortion theorems, radii of starlikeness and convexity, partial sums and closure theorems are studied.



    加载中


    [1] H. Aldweby, M. Darus, Coefficient estimates of classes of $q$-starlike and $q$-convex functions, Adv. Stud. Contemp. Math., 26 (2016), 21–26.
    [2] G. A. Anastassiou, S. G. Gal, Geometric and approximation properties of generalized singular integrals in the unit disk, J. Korean Math. Soc., 43 (2006), 425–443. doi: 10.4134/JKMS.2006.43.2.425
    [3] G. A. Anastassiou, S. G. Gal, Geometric and approximation properties of some singular integrals in the unit disk, J. Inequal. Appl., 2006 (2006), 1–19.
    [4] M. K. Aouf, H. M. Hossen, H. M. Srivastava, Some families of multivalent functions, Comput. Math. Appl., 39 (2000), 39–48.
    [5] A. Aral, On the generalized Picard and Gauss-Weierstrass singular integrals, J. Comput. Anal. Appl., 8 (2006), 249–261.
    [6] M. Arif, H. M. Srivastava, S. Umar, Some applications of a $q$-analogue of the Ruscheweyh type operator for multivalent functions, RACSAM Rev. R. Acad. A, 113 (2019), 1211–1221.
    [7] W. U. Haq, M. Raza, J. Sokól, Some sufficient conditions for a function to be $p$-valent starlike or convex, Results Math., 72 (2017), 2157–2164. doi: 10.1007/s00025-017-0714-4
    [8] A. Huda, M. Darus, Integral operator defined by $q$-analogue of Liu-Srivastava operator, Studia Univ. Babes-Bolyai Ser. Math., 58 (2013), 529–537.
    [9] F. H. Jackson, On $q$-defnite integrals, Quat. J. Pure Appl. Math., 41 (1910), 193–203.
    [10] F. H. Jackson, On $q$-functions and a certain difference operator, Trans. R. Soc. Edinburgh., 46 (1908), 253–281.
    [11] W. Janowski, Some extremal problems for certain families of analytic functions, Ann. Polon. Math., 28 (1973), 297–326. doi: 10.4064/ap-28-3-297-326
    [12] S. Mahmmod, J. Sokół, New subclass of analytic functions in conical domain associated with Ruscheweyh $q$-differential operator, Results Math., 71 (2017), 1345–1357. doi: 10.1007/s00025-016-0592-1
    [13] M. S. U. Rehman, Q. Z. Ahmad, H. M. Srivastava, N. Khan, M. Darus, B. Khan, Applications of higher-order $q$-derivatives to the subclass of $q$-starlike functions associated with the Janowski functions, AIMS Mathematics, 6 (2021), 1110–1125. doi: 10.3934/math.2021067
    [14] T. M. Seoudy, M. K. Aouf, Coefficient estimates of new classes of $q$-starlike and $q$-convex functions of complex order, J. Math. Inequal., 10 (2016), 135–145.
    [15] H. M. Srivastava, B. Khan, N. Khan, Q. Z. Ahmad, Coefficient inequalities for $q$-starlike functions associated with the Janowski functions, Hokkaido Math. J., 48 (2019), 407–425.
    [16] H. M. Srivastava, M. Tahir, B. Khan, Q. Z. Ahmad, N. Khan, Some general classes of $q$-starlike functions associated with the Janowski functions, Symmetry, 11 (2019), 1–14.
    [17] H. M. Srivastava, M. K. Aouf, A. O. Mostafa, H. M. Zayed, Certain subordination-preserving family of integral operators associated with $p$-valent functions, Appl. Math. Inf. Sci., 11 (2017), 951–960. doi: 10.18576/amis/110401
    [18] H. M. Srivastava, N. Raza, E. S. A. AbuJarad, G. Srivastava, M. H. AbuJarad, Fekete-Szegö inequality for classes of $(p, q)$-starlike and $(p, q)$-convex functions, RACSAM Rev. R. Acad. A, 113 (2019), 3563–3584.
    [19] H. M. Srivastava, D. Bansal, Close-to-convexity of a certain family of $q$-Mittag-Leffler functions, J. Nonlinear Var. Anal., 1 (2017), 61–69.
    [20] H. M. Srivastava, Operators of basic (or $q$-) calculus and fractional $q$-calculus and their applications in geometric function theory of complex analysis, Iran. J. Sci. Technol. Trans. A Sci., 44 (2020), 327–344. doi: 10.1007/s40995-019-00815-0
    [21] H. M. Srivastava, A. O. Mostafa, M. K. Aouf, H. M. Zayed, Basic and fractional $q$-calculus and associated Fekete-Szegö problem for $p$-valently $q$-starlike functions and $p$-valently $q$-convex functions of complex order, Miskolc Math. Notes, 20 (2019), 489–508. doi: 10.18514/MMN.2019.2405
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1685) PDF downloads(102) Cited by(1)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog